# SDR UPS201972

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Beam
- Part number: 65263074
- Condition: Corrosion
- Location: Bs 1215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FWD CORROSION ON LOWER TRANSVERSE BEAM BS 1215 RBL 21 LBL 21 WL 174.  INSTALLED REPAIR IAW SRM 51-30-2, 51-20-2, 51-20-151.
